CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
JenniferW Views: 53,958
Published: 15 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I had the IUD inserted in September it has been nothing but problems for me. I also have not stopped bleeding it, there has been maybe 4 days where I haven't. I also suffer major cramping, sometimes it is hard for me too sleep. I have also considered taking this out. I also went back to the doctor for the 3 month check up and the strings are gone, so I went for an ultrasound but it's still in the right place. Plus I also had a difficult time when inserted it. I had a low low heart rate my blood pressure dropped, I had to sit with my doctor for an extra 2 hours. I also almost fainted. When I decided to get it removed I have to go to the hospital to be put to sleep because of all this difficulty. Can you let me know if you had yours removed?

All the best. Jen
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.813 sec, (1)